# SDR 3EJA202509100001

- Difficulty date: August 29, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Aircraft time: 11,493 hours, 7,538 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: S26291
- Condition: Worn
- Location: Zone 300 Elev
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABNORMAL VIBRATION IN THE CONTROL YOKE. THE VIBRATION INCREASED AS AIRSPEED INCREASED AND DIMINISHED WHEN AIRSPEED WAS DECREASED.  COMPLETED GENERAL VISUAL INSPECTION OF THE AIRCRAFT EXTERIOR INCLUDING ALL GEARS & FLIGHT CONTROLS, FOUND EXCESSIVE PLAY ON LH ELEVATOR TRIM TAB & LH & RH PRECOOLER RAM AIR INLET DOORS.  REPLACED ALL HARDWARE, OPS CHECK GOOD AS PER CE560XL AMM REF CHAPTER #27-32-03 & 36-11-01.
